Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 80, NWS Green Bay, WI

December 1, 2014

NWS Green Bay, WI issued this small craft advisory at Dec 1, 2014, 3:45 PM CST. It took effect at Dec 2, 2014, 6:00 AM CST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2014, 3:45 PM CST (21:45 UTC)
In effect from
Dec 2, 2014, 6:00 AM CST
Expired
Dec 3, 2014, 9:00 PM CST
In force
39 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WHUS73 KGRB 012145
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CST MON DEC 1 2014

...INCREASING WINDS AND WAVES EXPECTED TUESDAY...

.WINDS ARE EXPECTED TO VEER SOUTH AND INCREASE OVERNIGHT AS HIGH
PRESSURE SHIFTS EAST. GUSTY SOUTH WINDS TUESDAY WILL RESULT IN
BUILDING WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. WINDS
WILL SUBSIDE TUESDAY EVENING...WITH WAVES SLOWLY DIMINISHING BY
EARLY TUESDAY NIGHT. 

LMZ521-522-020545-
/O.NEW.KGRB.SC.Y.0080.141202T1200Z-141203T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
345 PM CST MON DEC 1 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM CST
TUESDAY. 

* SOUTH WINDS INCREASING TO 15 TO 25 KNOTS...WITH OCCASIONAL GUSTS TO
  AROUND 30 KNOTS TUESDAY AFTERNOON.

* WAVES...BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-020545-
/O.NEW.KGRB.SC.Y.0080.141202T1200Z-141203T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
345 PM CST MON DEC 1 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT
CST TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT
CST TUESDAY NIGHT. 

* SOUTH WINDS INCREASING TO 15 TO 25 KTS TUESDAY MORNING...WITH
  GUSTS TO AROUND 30 KNOTS TUESDAY AFTERNOON. HIGHEST GUSTS SHOULD
  BE NEAR NORTHERN DOOR COUNTY SHORELINE. 

* WAVES...BUILDING TO 5 TO 8 FT...WITH HIGHEST WAVES IN NORTHERN
  PORTION OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
321 
WHUS73 KGRB 020301
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
901 PM CST MON DEC 1 2014

...INCREASING WINDS AND WAVES EXPECTED TUESDAY...

.WINDS ARE EXPECTED TO VEER SOUTH AND INCREASE OVERNIGHT AS HIGH
PRESSURE SHIFTS EAST. GUSTY SOUTH WINDS TUESDAY WILL RESULT IN
BUILDING WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. WINDS
WILL SUBSIDE TUESDAY EVENING...WITH WAVES SLOWLY DIMINISHING BY
EARLY TUESDAY NIGHT.

LMZ521-522-021115-
/O.CON.KGRB.SC.Y.0080.141202T1200Z-141203T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
901 PM CST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM CST
TUESDAY...

* SOUTH WINDS INCREASING TO 15 TO 25 KNOTS...WITH OCCASIONAL 
  GUSTS TO AROUND 30 KNOTS TUESDAY AFTERNOON. 

* WAVES...BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-021115-
/O.CON.KGRB.SC.Y.0080.141202T1200Z-141203T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
901 PM CST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO
MIDNIGHT CST TUESDAY NIGHT...

* SOUTH WINDS INCREASING TO 15 TO 25 KTS TUESDAY MORNING...WITH 
  GUSTS TO AROUND 30 KNOTS TUESDAY AFTERNOON. HIGHEST GUSTS 
  SHOULD BE NEAR NORTHERN DOOR COUNTY SHORELINE. 

* WAVES...BUILDING TO 5 TO 8 FT...WITH HIGHEST WAVES IN NORTHERN 
  PORTION OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
600 
WHUS73 KGRB 020935
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 AM CST TUE DEC 2 2014

...INCREASING SOUTH WINDS AND BUILDING WAVES EXPECTED TODAY...

.SOUTH WINDS WILL INCREASE TODAY AS HIGH PRESSURE SHIFTS OFF TO
THE EAST. THE INCREASING WINDS WILL RESULT IN BUILDING
WAVES...ESPECIALLY ON LAKE MICHIGAN.

LMZ521-522-021745-
/O.CON.KGRB.SC.Y.0080.141202T1200Z-141203T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
335 AM CST TUE DEC 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY...THEN VEER
  WEST TONIGHT. 

* WAVES WILL REACH 3 TO 5 FEET THIS AFTERNOON...THEN DECREASE
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-021745-
/O.CON.KGRB.SC.Y.0080.141202T1200Z-141203T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
335 AM CST TUE DEC 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTH WINDS WILL INCREASE TO 30 KNOTS TODAY...THEN VEER WEST
  AND DIMINISH TONIGHT.

* WAVES WILL REACH 5 TO 8 FEET THIS AFTERNOON...THEN SLOWLY
  DIMINISH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
617 
WHUS73 KGRB 021616
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 AM CST TUE DEC 2 2014

...INCREASING SOUTH WINDS BUILDING WAVES THIS AFTERNOON...

.SOUTH WINDS WILL INCREASE THIS AFTERNOON AS HIGH PRESSURE SHIFTS
OFF TO THE EAST. THE INCREASING WINDS WILL RESULT IN BUILDING
WAVES...ESPECIALLY ON LAKE MICHIGAN.

LMZ521-522-030030-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-141203T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1016 AM CST TUE DEC 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...THEN
  VEER WEST TONIGHT.

* WAVES WILL REACH 3 TO 5 FEET THIS AFTERNOON...THEN DECREASE 
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-030030-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-141203T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1016 AM CST TUE DEC 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTH WINDS WILL INCREASE TO 30 KNOTS THIS AFTERNOON...THEN
  VEER WEST AND DIMINISH TONIGHT.

* WAVES WILL REACH 5 TO 8 FEET THIS AFTERNOON...THEN SLOWLY 
  DIMINISH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
364 
WHUS73 KGRB 022156
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CST TUE DEC 2 2014

...GUSTY WINDS AND LARGE WAVES CONTINUE...

.GUSTY WINDS ARE EXPECTED TO CONTINUE THIS EVENING...THEN A BRIEF
LULL IN THE WINDS ARE EXPECTED LATE THIS EVENING AND OVERNIGHT...
WITH GUSTY WINDS RETURNING FOR WEDNESDAY. THE GUSTY WINDS WILL
RESULT IN LARGE WAVES...ESPECIALLY ON LAKE MICHIGAN THIS EVENING.

LMZ541>543-030600-
/O.EXT.KGRB.SC.Y.0080.000000T0000Z-141204T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
356 PM CST TUE DEC 2 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST WEDNESDAY...

* SOUTH TO SOUTHWEST WINDS 15 TO 25 KTS THROUGH LATE EVENING.
  WINDS WILL SHIFT TO THE WEST WEDNESDAY MORNING. A FEW GUSTS TO
  30 KTS ARE POSSIBLE.

* WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH THE EVENING HOURS...THEN
  WILL SUBSIDE TO 3 TO 5 FT OVERNIGHT. OFFSHORE WINDS ON WEDNESDAY
  WILL LIMIT WAVES TO 2 TO 4 FT...WITH LARGER WAVES POSSIBLE NEAR
  DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-030300-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-141203T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
356 PM CST TUE DEC 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* SOUTH TO SOUTHWEST WIND 15 TO 25 KTS THROUGH EARLY
  EVENING...THEN VEERING WEST OVERNIGHT.

* WAVES OF 3 TO 5 FT THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
593 
WHUS73 KGRB 030315
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CST TUE DEC 2 2014

...LARGE WAVES CONTINUE ON LAKE MICHIGAN...GUSTY WINDS EXPECTED ON
WEDNESDAY...

.A LULL IN THE WINDS ARE EXPECTED LATE THIS EVENING AND
OVERNIGHT...WITH GUSTY WINDS RETURNING ON WEDNESDAY. LARGE WAVES
ARE EXPECTED TO CONTINUE ON LAKE MICHIGAN TONIGHT. 

LMZ521-522-031115-
/O.EXP.KGRB.SC.Y.0080.000000T0000Z-141203T0300Z/
/O.NEW.KGRB.SC.Y.0081.141203T1400Z-141204T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
915 PM CST TUE DEC 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 9 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST
WEDNESDAY. 

* WEST WIND 15 TO 25 KTS ON WEDNESDAY. A FEW GUSTS TO 30 KTS ARE
  POSSIBLE.

* WAVES...2 TO 4 FT...WITH LARGER WAVES POSSIBLE NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-031115-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-141204T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
915 PM CST TUE DEC 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
WEDNESDAY...

* SOUTHWEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS LATE EVENING
  AND OVERNIGHT. WINDS WILL SHIFT TO THE WEST AT 15 TO 25 KTS
  WEDNESDAY MORNING. GUSTS TO 30 KTS ARE POSSIBLE.

* WAVES OF 3 TO 6 FT ARE EXPECTED TONIGHT. OFFSHORE WINDS ON
  WEDNESDAY WILL LIMIT WAVES TO 2 TO 4 FT ON WEDNESDAY...WITH
  LARGER WAVES POSSIBLE NEAR DEATHS DOOR AND TOWARD THE OPEN
  WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
754 
WHUS73 KGRB 030944
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
344 AM CST WED DEC 3 2014

.GUSTY WEST WINDS IN THE WAKE OF A DEPARTING WEATHER SYSTEM WILL
RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT TODAY INTO THIS
EVENING. HIGH PRESSURE PUSHING INTO THE AREA TONIGHT WILL RESULT IN
DIMINISHING WINDS AND SUBSIDING WAVES.

LMZ521-522-031745-
/O.EXT.KGRB.SC.Y.0081.141203T0944Z-141204T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
344 AM CST WED DEC 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WEST WIND 15 TO 25 KNOTS TODAY AND EARLY THIS EVENING.

* WAVES 2 TO 4 FEET THROUGH THIS EVENING...THEN DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-031745-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-141204T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
344 AM CST WED DEC 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WEST WIND 15 TO 25 KNOTS TODAY AND EARLY THIS EVENING.

* WAVES 3 TO 5 FEET EARLY TODAY...THEN 2 TO 4 FEET THROUGH THIS
  EVENING...THEN DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
149 
WHUS73 KGRB 031615
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CST WED DEC 3 2014

.GUSTY WEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL
CRAFT THIS AFTERNOON AND EVENING. HIGH PRESSURE PUSHING INTO THE
AREA TONIGHT WILL LEAD TO DIMINISHING WINDS AND SUBSIDING WAVES.

LMZ541>543-040015-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-141204T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1015 AM CST WED DEC 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WEST WIND 15 TO 25 KNOTS TODAY AND EARLY THIS EVENING.

* WAVES 2 TO 4 FEET THROUGH THIS EVENING...THEN DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-040015-
/O.CON.KGRB.SC.Y.0081.000000T0000Z-141204T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1015 AM CST WED DEC 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WEST WIND 15 TO 25 KNOTS THROUGH EARLY THIS EVENING.

* WAVES 2 TO 4 FEET THROUGH THIS EVENING...THEN DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
229 
WHUS73 KGRB 032116
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CST WED DEC 3 2014

.GUSTY WEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL
CRAFT THROUGH EARLY THIS EVENING. HIGH PRESSURE PUSHING INTO THE
AREA TONIGHT WILL LEAD TO DIMINISHING WINDS AND SUBSIDING WAVES.

LMZ541>543-040300-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-141204T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
316 PM CST WED DEC 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WEST WIND 15 TO 25 KNOTS THROUGH EARLY THIS EVENING.

* WAVES 2 TO 4 FEET THROUGH THIS EVENING...SUBSIDING TO 1 TO 3 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-040300-
/O.CON.KGRB.SC.Y.0081.000000T0000Z-141204T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
316 PM CST WED DEC 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WEST WIND 15 TO 25 KNOTS THROUGH EARLY THIS EVENING.

* WAVES 2 TO 4 FEET THROUGH THIS EVENING...SUBSIDING TO 1 TO 3 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
612 
WHUS73 KGRB 040308
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CST WED DEC 3 2014

...GUSTY WINDS DIMINISHING...

LMZ521-522-040415-
/O.EXP.KGRB.SC.Y.0081.000000T0000Z-141204T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
908 PM CST WED DEC 3 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

GUSTY WEST WINDS WILL CONTINUE TO DIMINISH LATE THIS EVENING. A
FEW GUSTS TO AROUND 25 KTS ARE POSSIBLE...MAINLY NORTH OF STURGEON
BAY THROUGH MIDNIGHT.

$$

LMZ541>543-040415-
/O.EXP.KGRB.SC.Y.0080.000000T0000Z-141204T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
908 PM CST WED DEC 3 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

GUSTY WEST WINDS WILL CONTINUE TO DIMINISH LATE THIS EVENING. A
FEW GUSTS TO AROUND 25 KTS ARE POSSIBLE...MAINLY NORTH OF STURGEON
BAY THROUGH MIDNIGHT.

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 2:47 PM CST, 58 minutes earlier.

Area forecast discussion, Dec 1, 2:47 PM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CST MON DEC 1 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 246 PM CST MON DEC 1 2014

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW ARCTIC HIGH
PRESSURE MOVING INTO THE NORTHERN MISSISSIPPI VALLEY EARLY THIS
AFTERNOON.  WINDS ARE GRADUALLY DIMINISHING AS THIS HIGH PRESSURE
DRAWS CLOSER TO THE REGION...BUT TEMPERATURES HAVE STRUGGLED TO RISE
SO FAR TODAY.  WIND CHILLS REMAIN BETWEEN 0 AND 10 DEGREES BELOW
ZERO.  CLEAR SKIES EXIST ALL THE WAY ACROSS THE NORTHERN
PLAINS...BUT THE NEXT SYSTEM IS MOVING ACROSS THE PACIFIC
NORTHWEST.  FORECAST CONCERNS ARE THREE FOLD...AND INCLUDE MIN TEMPS
TONIGHT...SMALL LAKE EFFECT SNOW CHANCES LATE TONIGHT INTO TUESDAY
MORNING...AND LIGHT SNOW CHANCES OVER N-C WISCONSIN FOR TUESDAY
AFTERNOON.

TONIGHT...ARCTIC HIGH PRESSURE WILL QUICKLY SLIDE ACROSS THE REGION
THIS EVENING AND HEAD TOWARDS NEW ENGLAND BY LATE TONIGHT.  THOUGH
THE COLDEST AIR WILL HAVE DEPARTED THE REGION TO THE EAST...CLEAR
SKIES AND LIGHT WINDS WILL PROMOTE TUMBLING TEMPERATURES THIS
EVENING.  ALWAYS DIFFICULT TO DETERMINE HOW LOW TO GO IN THESE
INSTANCES BECAUSE THE COLD SPOTS CAN QUICKLY FALL 20 DEGREES IN JUST
A FEW HOURS.  UPSTREAM OBS THIS MORNING SHOWED PLENTY OF READINGS IN
THE 10 TO 15 BELOW RANGE AND THATS A GOOD START FOR THE COLD SPOTS
OF N-C WISCONSIN.  AS THE SURFACE HIGH EXITS...THE SURFACE PRESSURE
GRADIENT RAPIDLY TIGHTENS AND SHOULD SEE TEMPERATURES RISE LATE IN
THE EVENING AND OVERNIGHT...WHEN CIRRUS ARRIVES.
ADDITIONALLY...SURFACE TO 950MB WINDS WILL SHIFT TO THE SOUTHEAST
OVER LAKE MICHIGAN OVERNIGHT WHICH WILL LIKELY BRING STRATO-CU AND
FLURRIES TO MUCH OF EASTERN WISCONSIN.  KEPT A SMALL ACCUMULATION
OVER THE DOOR...BUT THINKING ONLY A DUSTING AT BEST DUE TO THE VERY
DRY AIRMASS IN PLACE.  LOWS 0 TO 5 ABOVE OVER THE FOX VALLEY AND LAKE
SHORE.

TUESDAY...AS LAKE EFFECT CLOUDS AND FLURRIES IMPACT EASTERN
WISCONSIN...MID AND HIGH CLOUDS WILL BE SPREADING OVERHEAD DURING
THE MORNING AHEAD OF A SHEARED SHORTWAVE.  THINK THE CLOUDS AND
FLURRIES WILL BECOME INCREASINGLY CONFINED TO THE LAKE SHORE AS LOW
LEVEL WINDS VEER TO THE SOUTH AND THEN SSW DURING THE MORNING.  DO
NOT SEE MUCH POTENTIAL FOR SEEDER-FEEDER PROCESSES DUE TO A VERY DRY
LAYER BETWEEN 900-700MB.  AS THE SHORTWAVE DRAWS CLOSER DURING THE
AFTERNOON...PROGGED SOUNDINGS OVER N-C WISCONSIN SHOW THAT DRY WEDGE
ERODING.  WITH FORCING FROM DECENT MID-LEVEL FGEN...CAN SEE A LIGHT
SNOW CHANCE FOR THE NORTH BY MID AFTERNOON.  WILL INCREASE PRECIP
CHANCES SOME.  HIGHS RETURNING TO THE 20S.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 246 PM CST MON DEC 1 2014

WINTER IS TAKING A VACATION FOR THE NEXT WEEK OR SO
AS UPPER HEIGHTS RISE AND FLOW BECOMES ZONAL. OTHER THAN SOME
LIGHT SNOW OR FLURRIES WITH A WEAK COLD FRONT TUESDAY NIGHT IT
LOOKS LIKE IT WILL BE DRY THROUGH THE REMAINDER OF THE WEEK.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1123 AM CST MON DEC 1 2014

VFR CONDITIONS ARE ANTICIPATED THROUGH THE EVENING AS
ARCTIC HIGH PRESSURE MOVES ACROSS THE REGION.  AS THIS HIGH SHIFTS
TO THE CENTRAL GREAT LAKES OVERNIGHT...WINDS WILL TURN ONSHORE OFF
LAKE MICHIGAN...WHICH WILL LIKELY PUSH MVFR STRATUS AND FLURRIES
INTO EASTERN WISCONSIN.  STILL QUESTIONABLE HOW FAR INLAND THESE
CLOUDS WILL REACH...BUT THINKING MAINLY EAST OF ROUTE 41 AT THE
MOMENT.  THESE CLOUDS WILL RETREAT BACK TOWARDS THE LAKE BY MIDDAY
TUESDAY.  ELSEWHERE...MID AND HIGH CLOUDS WILL BE ON THE INCREASE
LATE TONIGHT THROUGH TUESDAY MORNING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......RDM
AVIATION.......MPC
Hazardous weather outlook, Dec 1, 2:42 PM CST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
242 PM CST MON DEC 1 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
242 PM CST MON DEC 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

HAZARDOUS TRAVEL IS POSSIBLE ON UNTREATED ROADS TUESDAY AFTERNOON
AND TUESDAY NIGHT ACROSS NORTHERN WISCONSIN DUE TO LIGHT SNOW.
MOST LOCATIONS NORTH OF A WAUTOMA TO STURGEON BAY LINE WILL SEE
LESS THAN INCH OF SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-022045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
242 PM CST MON DEC 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

RDM/MPC

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.